# SDR USAA2012072500029

- Difficulty date: July 12, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,740 hours, 16,611 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON RIGHT ELEVATOR HINGE FITTING NR 6 AT HORIZONTAL STAB STA 589 RIB 13.  REPLACED RIGHT ELEVATOR HINGE FITTING NR 6 IAW A320 AMM 55-16-42-0401.
